Ask a MomDoc
Many of our patients often wonder about the same medical questions, and now you have an opportunity to read responses directly from our physicians, or to ask a question yourself!
Since coming off the birthcontrol is everything normal now
Here is my story and question.. I took the depo shot in April and in May I started to bleed heavy very heavy for 8 months I had heavy bleeding all the way up too the end of October.. I have had 2 periods that started on the same day and ended on the say day OCT 30-7 Nov 30-7 Then when DEC came it never came until Jan 3rd and ended on the 11th well starting on the 14th I started spoting very light. I am trying to have a baby now could something be wrong because of the birth control shot?
Dr. Cliff Goodman, Jr. Responds:
Thank you for your question. Your problem probably did not entirely stem from the DepoProvera, but that degree of irregularity in your periods may indicate some degree of fertility problems. You should be evaluated soon.
-Dr. Cliff Goodman, Jr.